MathSciNet Relay Station
MathSciNet bibliographic data
MR2230922 (2007k:11078) 11F67 (11F70)
Miller, Stephen D. Cancellation in additively twisted sums on ${\rm GL}(n)$. Amer. J. Math. 128 (2006), no. 3, 699–729.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement